A certain class of hypergeometric functions of Horn
Differencialʹnye uravneniâ, Tome 4 (1968) no. 8, pp. 1465-1483
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_8_a11,
author = {M. B. Kapilevich},
title = {A certain class of hypergeometric functions of {Horn}},
journal = {Differencialʹnye uravneni\^a},
pages = {1465--1483},
year = {1968},
volume = {4},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_8_a11/}
}
M. B. Kapilevich. A certain class of hypergeometric functions of Horn. Differencialʹnye uravneniâ, Tome 4 (1968) no. 8, pp. 1465-1483. http://geodesic.mathdoc.fr/item/DE_1968_4_8_a11/